MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) LAMITRODE TRICENTRUS 16 LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) LAMITRODE TRICENTRUS 16 LEAD, 60 CM; SCS LEAD
Model Number 3292
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had discharge at the lead incision site.On (b)(6) 2026, the surgeon closed the site to address the issue.The patient was prescribed antibiotics to address the issue.No infection was suspected.Patient is healing well.
 
Additional Manufacturer Narrative
A patient experienced discharge at incision site was reported to abbott.The patient saw physician and antibiotics were extended but infection not suspected.The physician irrigated thoracic site.A plastic surgeon came in after to close the site.The patient doing fine post op.Therapy was re-stored.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE TRICENTRUS 16 LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25161782
Report Number3006705815-2026-03001
Device Sequence Number10728908
Product Code LGW
UDI-Device Identifier05415067047823
UDI-Public(01)05415067047823(10)A000176527(17)270718
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3292
Device Catalogue Number3292
Device Lot NumberA000176527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG